# SDR REXA2016111102231

- Difficulty date: November 11, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND MID CARGO NET ATTACHMENT POINT STRUCTURE.  BLENDED MINOR CORROSION IAW SRM 51-21-06-001-001-A01.
